Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

Algebraic theory of machines. I. Prime decomposition theorem for finite semigroups and machines


Authors: Kenneth Krohn and John Rhodes
Journal: Trans. Amer. Math. Soc. 116 (1965), 450-464
MSC: Primary 20.92
DOI: https://doi.org/10.1090/S0002-9947-1965-0188316-1
MathSciNet review: 0188316
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 20.92

Retrieve articles in all journals with MSC: 20.92


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1965-0188316-1
Article copyright: © Copyright 1965 American Mathematical Society